I'm on birth control and had sex on 5/9 without a condom. Although there is a slim chance of getting pregnant on birth control my boyfriend was still scared so I took plan b on 5/11, 2 days after sex. I am due for my period today, 5/17, according to my BC pills, so I think I might've been ovulating when we had sex. So I took the plan b and for the next 2 days I was fine with no side effects, then on 5/13-5/16 I felt nauseous and even threw up at one point, and I also have been having cramps and pains in my stomach. Are these side effects from the plan b even though it's been almost a week or am I pregnant?
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Oct 2014 • 1 answer
Posted 14 Oct 2016 • 2 answers
Posted 8 Mar 2017 • 1 answer
Posted 20 Jan 2018 • 1 answer
Posted 15 days ago • 2 answers